Hi everyone,
On Tuesday, I had my third and final session of a short course of radiation for a small new tumor (number 3) we found a few weeks ago.

This time, the side effects came quickly and have been unpleasant. I started having mild seizures, again, after over a year without them.

My left hand and foot get numb and tingly, sounds and odors seem different and I get headache and nausea. It's not dangerous, but it's unpleasant and upsetting. I've been discussing with my doctors my medication options to get it under control. Increasing my steroid (Dexamethasone) dose would be effective but has a lot of side effects ( insomnia, irritability, mood swings, weight gain, etc.) Right now, I'm trying increasing my anti-seizure pills (Keppra) That has mild side effects but isn't as effective at controlling the symptoms. I'm hesitant to increase the steroids because healing from the radiation could take months or more. I've already been on the steroids for a long time and wish to eventually reduce my dose.

The radiation also made me very tired and I started chemotherapy round 11 last night.
One way or another, I think my energy will return soon and I'll work out some compromise with the medication.

- Daniel